M. F. Atiyah, V. K. Patodi, and I. M. Singer, Spectral Asymmetry and Riemannian Geometry I, II and III, Math, Proc. Cambridge Phil. Soc, pp.43-69, 1975.

D. Chen, Eigenvalue estimates for the Dirac operator with generalized APS boundary condition, Journal of Geometry and Physics, vol.57, issue.2, pp.379-386, 2007.
DOI : 10.1016/j.geomphys.2006.03.009

T. Friedrich, Der erste Eigenwert des Dirac-Operators einer kompakten, Riemannschen Mannigfaltigkeit nichtnegativer Skalarkr??mmung, Mathematische Nachrichten, vol.96, issue.1, pp.117-146, 1980.
DOI : 10.1002/mana.19800970111

T. Friedrich, Dirac operators in Riemannian Geometry, Graduate studies in mathematics

N. Grosse and &. R. Nakad, Complex generalized Killing spinors on Riemannian Spin c manifolds, pp.1311-0969

M. Herzlich and . Moroianu, Generalized Killing spinors and conformal eigenvalue estimates for Spin c manifold, Annals of Global Analysis and Geometry, vol.17, issue.4, pp.341-370, 1999.
DOI : 10.1023/A:1006546915261

O. Hijazi, S. Montiel, and X. Zhang, Eigenvalues of the Dirac Operator on Manifolds??with Boundary, Communications in Mathematical Physics, vol.221, issue.2, pp.255-265, 2001.
DOI : 10.1007/s002200100475

O. Hijazi, S. Montiel, and S. Roldán, Eigenvalue Boundary Problems for the Dirac Operator, Communications in Mathematical Physics, vol.231, issue.3, pp.375-390, 2002.
DOI : 10.1007/s00220-002-0725-0

R. Nakad and J. Roth, Hypersurfaces of Spinc Manifolds and Lawson Type Correspondence, Annals of Global Analysis and Geometry, vol.15, issue.5, pp.421-442, 2012.
DOI : 10.1007/s10455-012-9321-5

URL : https://hal.archives-ouvertes.fr/hal-00740341

R. Nakad and &. J. Roth, The Spinc Dirac operator on hypersurfaces and applications, Differential Geometry and its Applications, vol.31, issue.1, pp.93-103, 2013.
DOI : 10.1016/j.difgeo.2012.11.003

URL : https://hal.archives-ouvertes.fr/hal-00740342

S. Raulot, Optimal Eigenvalues Estimate for the Dirac Operator on Domains with Boundary, Letters in Mathematical Physics, vol.48, issue.2, pp.135-145, 2005.
DOI : 10.1007/s11005-005-0005-y

URL : https://hal.archives-ouvertes.fr/hal-00021463

F. Torralbo, Compact minimal surfaces in the Berger spheres, Annals of Global Analysis and Geometry, vol.28, issue.5, pp.391-405, 2012.
DOI : 10.1007/s10455-011-9288-7

(. J. Roth, U. Lama, C. Descartes, C. Sur-marne, M. et al., FRANCE E-mail address: julien.roth@u-pem, fr (R. Nakad), vol.2, issue.72